# SDR SWAA2024020247028

- Difficulty date: January 30, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 63,485 hours, 37,861 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY ESCAPE SLIDE GIRT BAR MISALIGNED<[01] INSPECTED ESCAPE SLIDE GIRT BAR AT R1 GALLEY SERVICE DOOR IAW AMM 25-66-01. REPOSITIONED SLIDE TONGUE ON GIRT BAR. GIRT BAR ALIGNMENT IS NORMAL. A/C OK FOR SERVICE.
